On functions of bounded deviation

Waterman Daniel: On functions of bounded deviation. In: Acta scientiarum mathematicarum, (36) 3-4. pp. 259-263. (1974)

[thumbnail of math_036_fasc_003_004_259-263.pdf]
Cikk, tanulmány, mű

Download (3MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1974
Volume: 36
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 259-263
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38609/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 263. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 14:07
URI: http://acta.bibl.u-szeged.hu/id/eprint/14488

Actions (login required)

View Item View Item